# SDR HYIA20210924001

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: C4020297
- Aircraft time: 29,567 hours, 15,440 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Beam
- Part number: 56541098
- Condition: Cracked
- Location: Zone 400
- Part time: 29,567 hours, 15,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE A CRACK WAS VISUALLY IDENTIFIED ON THE RIGHT HAND OUTBOARD ENGINE BEAM (P/N: 5654109-8) IN THE AREA UNDERNEATH THE FORWARD ENGINE MOUNT DOUBLER. THIS CRACK TRAVELS LEFT TO RIGHT ACROSS THE TOP FACE OF THE BEAM AND PARTIALLY DOWN THE OUTBOARD FACE WITH AN APPROXIMATE LENGTH OF 1.153" ACROSS THE TOP FACE, AND EXTENDS DOWN THE OUTBOARD VERTICAL FACE APPROXIMATELY .336".  ULTRASONIC INSPECTION PER AVENGER AEROSPACE AAS-ALS-002 REV. B PART 2 PG. 1-13 PER CAPE AIR REFERENCE 1 AMOC TO SATISFY AD 2015-07-03 WAS PERFORMED ON THIS BEAM AT TAT 29023.8. THIS BEAM WILL BE REPLACED USING NEW PARTS.
